| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577)
| Date of Event |
05/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products & mdrs: 42556606605 femoral distal augment cemented size 9, 9+ 5 mm lot# 64336296; mdr: 0001822565-2022-00522.42560113520 stem extension straight splined uncemented 20mm dia 135 mm l lot# 64542462; mdr: 0001822565-2022-00523.42504606611 femur cemented plus left size 9+ lot# 64607971; mdr: 0001822565-2022-00524.42555807305 tibial augment cemented half block left medial size gh 5mm lot# 64610715; mdr: 0001822565-2022-00525.42555807105 tibial augment cemented half block left lateral size gh 5 mm lot# 64499790; mdr: 0001822565-2022-00526.42545000512 tibial central cone size medium lot# 64500865 tmt ; mdr: 0001822565-2022-00527.42560113516 stem extension straight splined uncemented 16 mm dia 135 mm l lot# 64638317; mdr: 0001822565-2022-00528.42512800914 articular surface fixed bearing constrained condylar knee(cck) left 14mm lot# 64264925; mdr: 0001822565-2022-00529.42542007901 tibia fixed cemented left size g lot# 64296014; mdr: 0001822565-2022-00530.
Event or Problem Description
It was reported patient was experiencing mild swelling, stiffness and pes anserine tenderness approximately 3 months post implantation.Mild bloody drainage and preincisional drainage was also noted.Patient was treated with voltaren topical gel and physical therapy.Attempts to obtain additional information have been made; however, no more is available at this time.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.Not reportable as ae is for mild tenderness of the pes aneserinus and prescribed topical cream, patient tolerated.No allegations against zb product.
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.